Uncertainty relations in the framework of equalities

    Research output: Contribution to journalArticle

    3 Citations (Scopus)

    Abstract

    We study the Schrödinger–Robertson uncertainty relations in an algebraic framework. Moreover, we show that some specific commutation relations imply new equalities, which are regarded as equality versions of well-known inequalities such as Hardy's inequality.

    Original languageEnglish
    Pages (from-to)998-1012
    Number of pages15
    JournalJournal of Mathematical Analysis and Applications
    Volume445
    Issue number1
    DOIs
    Publication statusPublished - 2017 Jan 1

    Fingerprint

    Uncertainty Relation
    Electric commutation
    Equality
    Hardy Inequality
    Imply
    Framework
    Uncertainty

    Keywords

    • Uncertainty relations

    ASJC Scopus subject areas

    • Analysis
    • Applied Mathematics

    Cite this

    Uncertainty relations in the framework of equalities. / Ozawa, Tohru; Yuasa, Kazuya.

    In: Journal of Mathematical Analysis and Applications, Vol. 445, No. 1, 01.01.2017, p. 998-1012.

    Research output: Contribution to journalArticle

    @article{d98a068fd05442588f538aa78f331c66,
    title = "Uncertainty relations in the framework of equalities",
    abstract = "We study the Schr{\"o}dinger–Robertson uncertainty relations in an algebraic framework. Moreover, we show that some specific commutation relations imply new equalities, which are regarded as equality versions of well-known inequalities such as Hardy's inequality.",
    keywords = "Uncertainty relations",
    author = "Tohru Ozawa and Kazuya Yuasa",
    year = "2017",
    month = "1",
    day = "1",
    doi = "10.1016/j.jmaa.2016.08.023",
    language = "English",
    volume = "445",
    pages = "998--1012",
    journal = "Journal of Mathematical Analysis and Applications",
    issn = "0022-247X",
    publisher = "Academic Press Inc.",
    number = "1",

    }

    TY - JOUR

    T1 - Uncertainty relations in the framework of equalities

    AU - Ozawa, Tohru

    AU - Yuasa, Kazuya

    PY - 2017/1/1

    Y1 - 2017/1/1

    N2 - We study the Schrödinger–Robertson uncertainty relations in an algebraic framework. Moreover, we show that some specific commutation relations imply new equalities, which are regarded as equality versions of well-known inequalities such as Hardy's inequality.

    AB - We study the Schrödinger–Robertson uncertainty relations in an algebraic framework. Moreover, we show that some specific commutation relations imply new equalities, which are regarded as equality versions of well-known inequalities such as Hardy's inequality.

    KW - Uncertainty relations

    UR - http://www.scopus.com/inward/record.url?scp=84984788410&partnerID=8YFLogxK

    UR - http://www.scopus.com/inward/citedby.url?scp=84984788410&partnerID=8YFLogxK

    U2 - 10.1016/j.jmaa.2016.08.023

    DO - 10.1016/j.jmaa.2016.08.023

    M3 - Article

    AN - SCOPUS:84984788410

    VL - 445

    SP - 998

    EP - 1012

    JO - Journal of Mathematical Analysis and Applications

    JF - Journal of Mathematical Analysis and Applications

    SN - 0022-247X

    IS - 1

    ER -